# SDR DXTA2022112174230

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N443QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500616
- Aircraft time: 1,380 hours, 1,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 74S0LS00
- Part serial: 005004
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: ENROUTE WE NOTICED THE EMERGENCY LIGHTS ILLUMINATED WITH THE SWITCH IN THE ARM POSITION.  REMOVED FWD EMERGENCY BATTERY DUE TO BATTERY DRAIN P/N:74S0LS-00 S/N:005004 AND REPLACED WITH CUSTOMER SUPPLIED NEW EMERGENCY BATTERY P/N: 7450L5--00 S/N: 006541. REMOVED AFT BATTERY DUE TO BATTERY DRAIN P/N: 7450LS-00 S/N:006246 AND REPLACED WITH CUSTOMER SUPPLIED NEW BATTERY P/N: 7450LS-O0 S/N:0065440PS. CHECK GOOD REF EMB505 AMM 33-52-01.  ORIG SUBMISSION DATE:  11/22/2022
